The applicability of mathematics: Beyond mapping-based accounts

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this article, I argue that mapping-based accounts of applications cannot be comprehensive and must be supplemented by analyses of other, qualitatively different, forms of application. I support these claims by providing a detailed discussion of the application of mathematics to a problem of election design that is prominent in social choice theory.
Original languageEnglish
Pages (from-to)398-412
Number of pages14
JournalPhilosophy of Science
Volume80
Issue number3
DOIs
Publication statusPublished - Jul 2013

Cite this